| Model Number |
CF-Q150L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection, device was evaluated by regional repair center.Based on the results of the investigation, the most probable cause of the malfunction could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject had contaminated mount, aspiration housing and side cover.There was no patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the updated information.Updated fields: h2, h4.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.